# SDR CHQA20130319102

- Difficulty date: March 19, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 18,953 hours, 16,519 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,788 hours, 22,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564072401
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUNT TO BE BENT LEFT AT FLOOR LEVEL.  THE FRAME WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-04.
